# SDR REXA2021052800384

- Difficulty date: May 16, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FS 280 LH CROSSBEAM, FOUND LH FS 280 WEB TO BE CORRODED.   REPAIRED LH FS 280 WEB IAW CRJ 900 SRM 53-11-10-201-004-A01.
